# SDR DL72E951176

- Difficulty date: March 1, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2823W
- Make and model: Boeing 727247
- Aircraft serial: 21328
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fs 1154
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT HMV, STRINGER 22L WAS FOUND CORRODED AT FS 1154 ON IB FLANGE AND A SPLICE BELOW LAV DUMP CHUTE.  DAMAGED AREA WAS REMOVED AND NEW SECTION WAS MFG PER SRM 53-10-3 AND INSTALLED.
